# SDR QXEA2016030200169

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 29,188 hours, 29,924 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PITCH TRIM CAUTION ABOUT 40-50 KNOTS.  ABORTED TAKEOFF AT 100 KNOTS. NO EXCESSIVE BRAKING.  INTERROGATED CDS IAW AMM 45-00-27-742-801 FOUND FAULT PILTRIM SW.  ERASED FAULT CODED IN CDS.  PERFORMED OPS TEST OF THE PITCH TRIM SYSTEM IAW AMM TASK 27-40-00-710-802.  NO DEFECTS FOUND.  INTERROGATED CDS IAW AMM 45-00-27-742-801.  NO FAULTS RECORDED.  AC OK FOR SERVICE.  FIM 27-30-00-810-803.
